# SDR SWAA2015102045108

- Difficulty date: September 11, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 36,058 hours, 24,742 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 9919603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER CORRODED AT BS 946, BETWEEN LONGERON 30R - 29R.  R & R FORMER IAW DWG.
